| Catalog Number |
56-15904 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Distributor cannot return for evaluation.
Event or Problem Description
It was reported by the distributor that during the closure of the bone flap, the screw slipped several times before surgeon could completely drive in the screw in.There was no significant delay or patient harm reported.